Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took Amoxicillin for suspected strep throat. Hives, rash all over body. Do I need to give another antibiotic?

My son was taking Amoxicillin for suspected strep throat. Everything was fine until the 7th day of taking the antibiotics. Severe hives and rash all over his body developed. Stopped the Amoxicillin immediately. Gave him Benadryl and used calamine lotion. My question to you is that he only took 7 out of the recommended 10 days of antibiotics. Is this ok or do I need to bring him to the doctor for another kind of antibiotic?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
atibiotics are to be used or minimum time 7 days is ok
noneed to give any more
but continue the antihistamine and local calamine application for 2-3 wk
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor